# SDR SWIA2020030348957

- Difficulty date: January 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9.0 AT FS 460  CASTING HAS CRACK AT UPPER RADIUS.(MARKED) FLOOR SUPPORT STRUCTURE.   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED RBL 9.0 AT FS 460 CASTING REF DWG,  AND BOMBARDIER.  COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
